MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC3731C207TU
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft system was implanted in a patient for the endovascular treatment of a 60 mm diameter thoracic aortic aneurysm.The diameter of the proximal thoracic aorta was 31 mm, there was moderate angulation of the thoracic arch, and the thoracic and abdominal aorta were moderately tortuous.No calcification was present in the thoracic aorta.It was reported that during the index procedure, when the physician was deploying the tip capture, the stent graft moved 20 mm distally from the intended landing zone.An additional valiant navion stent graft (vnmc3737c90tu) was implanted to cover the missed landing zone, and the procedure was completed.It was reported that the delivery system and guidewire were fully opposed to the outer curve of the aorta.Rapid pacing was not used.As per the physician, the cause of the event was related to the blood pressure pushing the device back.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8522013
Report Number9612164-2019-01368
Device Sequence Number1885048
Product Code MIH
UDI-Device Identifier00763000101244
UDI-Public00763000101244
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2021
Device Model NumberVNMC3731C207TU
Device Catalogue NumberVNMC3731C207TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight70